# SDR CALA2025121612164

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 33,570 hours, 12,341 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPD BRAKE DO NOT ARM  LIGHT ON TAKEOFF ROLL PERFORMED FIM 27-62 TASK 802. OPS CHKS GOOD AT THIS TIME. NO FAULTS NOTED AT THIS TIME.
